Alert archive / Nevada / Wind Advisories in 2012
Wind Advisory 32, NWS Elko, NV
NWS Elko, NV issued this wind advisory at Jun 23, 2012, 2:25 PM PDT for 5 counties in Nevada. It took effect at Jun 24, 2012, 10:00 AM PDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2012, 2:25 PM PDT (21:25 UTC)
- In effect from
- Jun 24, 2012, 10:00 AM PDT
- Expired
- Jun 24, 2012, 9:00 PM PDT
- In force
- 11 hr
- Issued by
- NWS Elko, NV
Counties Elko County, NV, Eureka County, NV, Lander County, NV, Nye County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 133 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 9.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1656 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
946 WWUS75 KLKN 232125 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 225 PM PDT SAT JUN 23 2012 NVZ033-035-037-039>041-241530- /O.NEW.KLKN.WI.Y.0032.120624T1700Z-120625T0400Z/ /O.CON.KLKN.WI.Y.0031.000000T0000Z-120624T0400Z/ SOUTHEASTERN ELKO COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTH CENTRAL ELKO COUNTY-NORTHWESTERN NYE COUNTY- NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...SILVER ZONE PASS... WEST WENDOVER...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY...PINTO SUMMIT...WELLS...PEQUOP SUMMIT...TONOPAH... ROUND MOUNTAIN...DUCKWATER...CURRANT SUMMIT 225 PM PDT SAT JUN 23 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 10 AM TO 9 PM PDT SUNDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: TODAY: SOUTH TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. TONIGHT: DECREASING SOUTH TO SOUTHWEST WINDS TO 5 TO 15 MPH. SUNDAY: SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING: STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND EARLY EVENING HOURS. * LOCATIONS INCLUDE: SILVER ZONE PASS...WEST WENDOVER...ELY... MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK...AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT... WELLS...PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT * IMPACTS: STRONG AND GUSTY WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY ALONG WEST TO EAST HIGHWAYS SUCH INTERSTATE 80. MOTORISTS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION. AREAS OF BLOWING DUST MAY LOCALLY REDUCE VISIBILITY TO ONE MILE OR LESS DURING PERIODS OF STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ034-241530- /O.NEW.KLKN.WI.Y.0032.120624T1700Z-120625T0400Z/ RUBY MOUNTAINS/EAST HUMBOLDT RANGE- INCLUDING THE FOLLOWING LOCATIONS...SECRET PASS... LAMOILLE CANYON...HARRISON PASS 225 PM PDT SAT JUN 23 2012 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 10 AM TO 9 PM PDT SUNDAY. * WINDS: SOUTH TO SOUTHWEST 20 TO 30 WITH GUSTS TO 50 MPH. * TIMING: STRONGEST WINDS WILL BE IN THE AFTERNOON AND EVENING ON SUNDAY. * LOCATIONS INCLUDE: SECRET PASS...LAMOILLE CANYON...HARRISON PASS * IMPACTS: STRONG WINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS DUE TO CROSS WINDS. BLOWING DUST MAY LOCALLY REDUCE VISIBILITIES TO ONE MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
579 WWUS75 KLKN 240350 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 850 PM PDT SAT JUN 23 2012 NVZ033-035-037-039>041-242200- /O.EXP.KLKN.WI.Y.0031.000000T0000Z-120624T0400Z/ /O.CON.KLKN.WI.Y.0032.120624T1700Z-120625T0400Z/ SOUTHEASTERN ELKO COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTH CENTRAL ELKO COUNTY-NORTHWESTERN NYE COUNTY- NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...SILVER ZONE PASS... WEST WENDOVER...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY...PINTO SUMMIT...WELLS...PEQUOP SUMMIT...TONOPAH... ROUND MOUNTAIN...DUCKWATER...CURRANT SUMMIT 850 PM PDT SAT JUN 23 2012 ...WIND ADVISORY FOR SUNDAY REMAINS IN EFFECT FROM 10 AM TO 9 PM PDT SUNDAY... ...WIND ADVISORY FOR TODAY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE WIND ADVISORY FOR TODAY WILL EXPIRE AT 9 PM PDT THIS EVENING. A SEPARATE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM PDT SUNDAY. * WINDS: TONIGHT: HAVE DIMINISHED BELOW CRITICAL LEVELS IN MOST AREAS AND WILL CONTINUE TO SUBSIDE THROUGH THE OVERNIGHT HOURS. SUNDAY: SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING: STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND EARLY EVENING HOURS. * LOCATIONS INCLUDE: SILVER ZONE PASS...WEST WENDOVER...ELY... MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK...AUSTIN... AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT... WELLS...PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN... DUCKWATER... CURRANT SUMMIT * IMPACTS: STRONG AND GUSTY WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY ALONG WEST TO EAST HIGHWAYS SUCH INTERSTATE 80. MOTORISTS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION. AREAS OF BLOWING DUST MAY LOCALLY REDUCE VISIBILITY TO ONE MILE OR LESS DURING PERIODS OF STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ034-242200- /O.CON.KLKN.WI.Y.0032.120624T1700Z-120625T0400Z/ RUBY MOUNTAINS/EAST HUMBOLDT RANGE- INCLUDING THE FOLLOWING LOCATIONS...SECRET PASS... LAMOILLE CANYON...HARRISON PASS 850 PM PDT SAT JUN 23 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM PDT SUNDAY. * WINDS: SOUTH TO SOUTHWEST 20 TO 30 WITH GUSTS TO 50 MPH. * TIMING: STRONGEST WINDS WILL BE IN THE AFTERNOON AND EVENING ON SUNDAY. * LOCATIONS INCLUDE: SECRET PASS...LAMOILLE CANYON...HARRISON PASS * IMPACTS: STRONG WINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS DUE TO CROSS WINDS. BLOWING DUST MAY LOCALLY REDUCE VISIBILITIES TO ONE MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROOD
763
WWUS75 KLKN 241049
NPWLKN
URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
349 AM PDT SUN JUN 24 2012
NVZ033>035-037-039>041-250400-
/O.CON.KLKN.WI.Y.0032.120624T1700Z-120625T0400Z/
SOUTHEASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTH CENTRAL ELKO COUNTY-NORTHWESTERN NYE COUNTY-
NORTHEASTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...SILVER ZONE PASS...
WEST WENDOVER...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...
ELY...MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK...
AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT...
WELLS...PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN...DUCKWATER...
CURRANT SUMMIT
349 AM PDT SUN JUN 24 2012
...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM PDT THIS EVENING ACROSS CENTRAL...AND PORTIONS OF NORTHERN
NEVADA...
A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
PDT THIS EVENING ACROSS CENTRAL...AND PORTIONS OF NORTHERN
NEVADA.
* WINDS: SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50
MPH.
* TIMING: STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND
EARLY EVENING HOURS.
* LOCATIONS INCLUDE: SILVER ZONE PASS...WEST WENDOVER...ELY...
MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK...SECRET
PASS...LAMOILLE CANYON...HARRISON PASS...AUSTIN...AUSTIN
SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT...WELLS...
PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN...DUCKWATER...AND
CURRANT SUMMIT
* IMPACTS: STRONG AND GUSTY WINDS WILL MAKE TRAVEL DIFFICULT
ESPECIALLY ALONG WEST TO EAST HIGHWAYS SUCH INTERSTATE 80.
MOTORISTS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION.
AREAS OF BLOWING DUST MAY LOCALLY REDUCE VISIBILITY TO ONE
MILE OR LESS DURING PERIODS OF STRONG WINDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.
&&
$$
ROOD034 WWUS75 KLKN 242109 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 209 PM PDT SUN JUN 24 2012 NVZ033>035-037-039>041-251515- /O.NEW.KLKN.WI.Y.0033.120625T1600Z-120626T0400Z/ /O.CON.KLKN.WI.Y.0032.000000T0000Z-120625T0400Z/ SOUTHEASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTH CENTRAL ELKO COUNTY-NORTHWESTERN NYE COUNTY- NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...SILVER ZONE PASS... WEST WENDOVER...SECRET PASS...LAMOILLE CANYON...HARRISON PASS... ELY...MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK... AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT... WELLS...PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT 209 PM PDT SUN JUN 24 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 9 AM TO 9 PM PDT MONDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. WINDS WILL DIMINISH DURING THE OVERNIGHT HOURS TO 5 TO 15 MPH. BY MONDAY MORNING WINDS WILL REDEVELOP...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING: STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND EARLY EVENING HOURS TODAY AND MONDAY. * LOCATIONS INCLUDE: SILVER ZONE PASS...WEST WENDOVER...ELY... MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK... SECRET PASS...LAMOILLE CANYON...HARRISON PASS...AUSTIN... AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT... WELLS... PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN... DUCKWATER... CURRANT SUMMIT * IMPACTS: STRONG AND GUSTY WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY ALONG WEST TO EAST HIGHWAYS SUCH INTERSTATE 80. MOTORISTS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION. AREAS OF BLOWING DUST MAY LOCALLY REDUCE VISIBILITY TO ONE MILE OR LESS DURING PERIODS OF STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RLC
556 WWUS75 KLKN 250359 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 859 PM PDT SUN JUN 24 2012 NVZ033>035-037-039>041-252200- /O.EXP.KLKN.WI.Y.0032.000000T0000Z-120625T0400Z/ /O.CON.KLKN.WI.Y.0033.120625T1600Z-120626T0400Z/ SOUTHEASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTH CENTRAL ELKO COUNTY-NORTHWESTERN NYE COUNTY- NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...SILVER ZONE PASS... WEST WENDOVER...SECRET PASS...LAMOILLE CANYON...HARRISON PASS... ELY...MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK... AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT... WELLS...PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT 859 PM PDT SUN JUN 24 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT MONDAY... ...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT MONDAY. * WINDS: THIS EVENING: WINDS HAVE SUBSIDED BELOW CRITICAL LEVELS...AND WILL CONTINUE TO DIMINISH DURING THE OVERNIGHT HOURS. MONDAY: SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING: STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND EARLY EVENING HOURS MONDAY. * LOCATIONS INCLUDE: SILVER ZONE PASS...WEST WENDOVER...ELY... MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK... SECRET PASS...LAMOILLE CANYON...HARRISON PASS...AUSTIN... AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT... WELLS... PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN... DUCKWATER... CURRANT SUMMIT * IMPACTS: STRONG AND GUSTY WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY ALONG WEST TO EAST HIGHWAYS SUCH INTERSTATE 80. MOTORISTS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION. AREAS OF BLOWING DUST MAY LOCALLY REDUCE VISIBILITY TO ONE MILE OR LESS DURING PERIODS OF STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROOD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Jun 23, 3:48 AM PDT, 10 hours 37 minutes earlier.
Area forecast discussion, Jun 23, 3:48 AM PDT, 10 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 348 AM PDT SAT JUN 23 2012 .SYNOPSIS...A STRONG LOW PRESSURE SYSTEM ALONG THE WEST COAST WILL BRING BREEZY TO WINDY CONDITIONS TO NORTHERN AND CENTRAL NEVADA THROUGH MONDAY. && .SHORT TERM...TODAY THROUGH SUNDAY. STRONG UPPER TROUGH ALONG THE WEST COAST WILL BRING BREEZY TO WINDY CONDITIONS TO NORTHERN AND CENTRAL NEVADA THIS WEEKEND. THE STRONGEST WINDS WILL BE ACROSS CENTRAL AND FAR EASTERN NEVADA. EXPANDED WIND ADVISORY FOR TODAY INTO CENTRAL AND SOUTHEASTERN ELKO COUNTY AS WINDS WILL BE NEARLY AS STRONG AS IN CENTRAL NEVADA WHERE WIND ADVISORY HAS ALREADY BEEN POSTED. WITH VERY DRY SOUTHWEST FLOW ALOFT OVER THE AREA SKIES WILL REMAIN MOSTLY CLEAR...EXCEPT IN NORTHWEST NEVADA WHERE SOME MID AND HIGH LEVEL CLOUDINESS IS EXPECTED. HIGH TEMPERATURES WILL BE 2 TO 3 DEGREES COOLER ACROSS THE EAST AND 4 TO 7 DEGREES COOLER IN THE WESTERN PORTION OF THE FORECAST AREA TODAY. WIND-WISE SUNDAY LOOKS TO BE A REPEAT OF TODAY AND WIND ADVISORIES WILL LIKELY BE POSTED BY THE DAYSHIFT TODAY FOR PROBABLY THE SAME AREAS. HIGH TEMPERATURES WILL REBOUND 2 TO 6 DEGREES ON SUNDAY. .LONG TERM...SUNDAY NIGHT THROUGH NEXT FRIDAY. GREAT BASIN WILL BE WEDGED BETWEEN A NEARLY STATIONARY TROUGH CENTERED ALONG THE OREGON AND NORTHERN CA COAST...AND A RIDGE CENTERED JUST EAST OF THE FOUR CORNERS REGION SUNDAY NIGHT THROUGH MONDAY. THE RESULTING MODERATE TO STRONG SOUTHWESTERLY FLOW ALOFT WILL LEAD TO GUSTY SURFACE WINDS OVER THE REGION. STRONGEST WINDS WILL BE ACROSS CENTRAL AND EASTERN NEVADA WITH AFTERNOON SUSTAINED WINDS IN THE 15 TO 30 MPH RANGE...GUSTING TO 50 MPH. UPPER LEVEL LOW OFF THE WEST COAST MAKES ITS ONSHORE PUSH MONDAY NIGHT INTO TUESDAY. WINDS DIMINISH SIGNIFICANTLY OVER WEST-CENTRAL NEVADA TUESDAY...HOWEVER GUSTY CONDITIONS ARE EXPECTED TO CONTINUE OVER NORTHERN AND EAST-CENTRAL NEVADA INTO TUESDAY...THOUGH WINDS TUESDAY OVER NORTHERN AND EASTERN AREAS SHOULD BE A LITTLE LIGHTER THAN WINDS ON MONDAY. DRY AND WARM CONDITIONS PERSIST THROUGH THE LONG TERM PERIOD. && .AVIATION...VFR CONDITIONS THROUGH THE NEXT 24-HOURS. GUSTY AFTERNOON AND EVENING WINDS CONTINUE TO BE THE MAIN CONCERN...WITH BLOWING DUST POSSIBLY REDUCING VISIBILITIES AT KWMC. && .FIRE WEATHER...A STRONG LOW PRESSURE SYSTEM ALONG THE WEST COAST WILL BRING STRONG GUSTY SOUTHWEST WINDS TO PORTIONS OF THE FIRE DISTRICT TODAY THROUGH MONDAY. THE STRONGEST WINDS WILL BE ACROSS CENTRAL AND EASTERN NEVADA WHERE RED FLAG WARNINGS HAVE BEEN POSTED TODAY THROUGH SUNDAY. MONDAY WILL BE A REPEAT OF SUNDAY SO THE RED FLAG WARNING WILL LIKELY BE EXTENDED THROUGH MONDAY BY THE DAYSHIFT. SYSTEM EXITS THE AREA ON TUESDAY WITH WINDS FALLING BELOW CRITICAL THRESHOLDS. && .LKN WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM PDT SUNDAY FOR NORTHERN ELKO COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE. RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM PDT SUNDAY FOR NORTHEASTERN NYE COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...NORTHWESTERN NYE COUNTY...SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...WHITE PINE COUNTY. WIND ADVISORY FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING FOR NORTHEASTERN NYE COUNTY...NORTHWESTERN NYE COUNTY...SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...WHITE PINE COUNTY. RED FLAG WARNING FROM 11 AM TO 9 PM PDT SUNDAY FOR SOUTHWESTERN ELKO COUNTY. && 91/96/96/91
Hazardous weather outlook, Jun 23, 2:24 PM PDT, 1 minute before
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
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 2:25 PM PDT | Red Flag Warning | LKN | 55 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.